A Caltech Library Service

Distance between domains in the sense of Letho is not a metric

Božin, Vladimir and Marković, Vladimir (1999) Distance between domains in the sense of Letho is not a metric. Annales Academiae Scientiarum Fennicae. Mathematica, 24 (1). pp. 3-10. ISSN 1239-629X.

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item:


In this paper we consider the question whether the quotient of the set of domains conformally equivalent to a halfplane by the group of Möbius transformations with distance in the sense of Lehto is a metric space. The answer is shown to be negative in the general case. However, restricted to analytic domains the question has an afirmative answer.

Item Type:Article
Related URLs:
URLURL TypeDescription
Additional Information:© 1999 Suomalainen Tiedeakatemia. We would like to thank our adviser M. Mateljević for motivation and many helpful discussions and suggestions.
Issue or Number:1
Classification Code:1991 Mathematics Subject Classification: Primary 30C55
Record Number:CaltechAUTHORS:20170505-150411235
Persistent URL:
Official Citation:Božin, Vladimir, and Marković, Vladimir. "Distance between domains in the sense of Letho is not a metric.." Annales Academiae Scientiarum Fennicae. Mathematica 24.1 (1999): 3-10. <>
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:77239
Deposited By: Tony Diaz
Deposited On:05 May 2017 22:40
Last Modified:03 Oct 2019 17:55

Repository Staff Only: item control page